APPROXIMATION OF SOLUTIONS OF GENERALIZED MIXED EQUILIBRIUM PROBLEMS AND FIXED POINTS OF MULTIVALUED ASYMPTOTICALLY QUASINONEXPANSIVE MAPPINGS

B. ALI, L. UMAR

Abstract


In this paper, we introduce an iterative method for finding a solution of mixed equilibrium problem which is a common fixed point of a countable family of multivalued asymptotically quasi nonexpansive mapping in a uniformly convex Banach space. Strong convergence theorems are proved under some conditions. Our results generalize and improve recent results announced by many authors.

Full Text:

PDF

References


M. Abbas and B.E. Rhoades, Fixed point theorems for two new classes of multivalued mappings, Appl. Math. Lett 22 (9) 1364 -1368. 2009.

Y.I. Alber, Metric and generalised projection operators in Banach spaces properties and applications, in; A.G, Kartosatos (Ed), Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, Marcel Dekker, New York, 15-50. 1996.

A. Bunyawat and S. Suantai, Convergence theorems for infinite family of multivalued quasi-nonexpansive mappings in uniformly convex Banach spaces, Abstract and Applied Analysis 2012 (6) 2012. Article ID 435790.

E. Blum and W. Oettli, From Optimization and Variational inequalities to Equilibrium Problems Mathematics Students 63 123-145, 1994.

S.S. Chang, J.K. Kim and X.R.Wang Modified block iterative algorithm for solving convex feasibility problem in Banach spaces, J. inequaland Application 2010 (14), 2010. Article ID869684.

T.C. Deng, T. Chen and Y.L Yin, Strong convergence theorems for mixed equilibrium problem and Asymptotically I- Nonexpansive Mapping in Banach spaces, Abstract and Applied Analysis 2014(12), 2014. Article ID 965737.


Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Journal of the Nigerian Mathematical Society

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.